# SDR AWXA200700108

- Difficulty date: January 21, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 20,135 hours, 7,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: D5757114000100
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - RIGHT WING OUTBOARD FLAP LEADING EDGE ACCESS PANEL DELAMINATED, BETWEEN RIB 5 AND RIB 6.  REPAIRED RIGHT WING OUTBOARD FLAP LEADING EDGE ACCESS PANEL BETWEEN RIB 5 AND RIB 6 IAW AWA ER 25-5753-07021-SS1.
